Additive neural networks and periodic patterns

Search this Article

Author(s)

    • GEDEON Tomas
    • Department of Mathematical Sciences, Montana State University

Journal

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 12(4), 617-626, 1999-06-01

References:  16

Codes

  • NII Article ID (NAID)
    10008958310
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    08936080
  • Data Source
    CJP 
Page Top